# SDR FDEA201001050022

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545696
- Condition: Unknown
- Location: Bs 440 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL REPAIR AT STA 440 STR 23R REQUIRES EVALUATION PER E.O. 7-5100-7-  5005 PT1. REMOVED EXISTING REPAIR DOUBLER AT STA 440 AND STR 23R IAW SRM REV 102   51-30-2. FABRICATED DOUBLER, SHIM AND FILLER IAW   SRM 53-30-3 FIG 4. INSTALLED REPAIR DOUBLER, SHIM, AND FILLER IAW SRM 51-30-  2.
